# SDR 9724889178

- Difficulty date: December 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3310L
- Make and model: Doug DC-9-14
- Aircraft serial: 45705
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Catch Plate
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, AFT CARGO DOOR WARNING LIGHT ILLUMINATED.  ABORTED TAKEOFF AT 100 KTS.  MAINTENANCE RESHIMMED DOOR WARNING CATCH PLATE, OPERATIONAL CHECK OK.
